| Catalog Number |
AERO1215 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that prior to removal, the tracheal stent fractured.No injury to patient.
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record and complaint database could not be performed since a lot number was not provided.